MathSciNet Relay Station
MathSciNet bibliographic data
MR644519 (83e:17009) 17B35
Gabber, O.; Joseph, A. Towards the Kazhdan-Lusztig conjecture. Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 3, 261–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement